Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 50, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 13, 2016, 5:57 PM EDT for Hillsborough County, Polk County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 13, 2016, 6:16 PM EDT
- In force
- 19 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 31 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WUUS52 KTBW 132157
SVRTBW
FLC057-105-132230-
/O.NEW.KTBW.SV.W.0050.160713T2157Z-160713T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
557 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
SOUTHWESTERN POLK COUNTY IN CENTRAL FLORIDA...
* UNTIL 630 PM EDT
* AT 556 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALAFIA
RIVER STATE PARK... MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FISH HAWK...FORT LONESOME...LITHIA SPRINGS STATE PARK...BOYETTE...
BRADLEY JUNCTION...ALAFIA RIVER STATE PARK...WIMAUMA...BLOOMINGDALE
AND VALRICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2780 8194 2765 8207 2768 8231 2796 8223
TIME...MOT...LOC 2156Z 120DEG 10KT 2778 8215
HAIL...1.00IN
WIND...60MPH
$$
TF1 follow-up statement
274
WWUS52 KTBW 132216
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
616 PM EDT WED JUL 13 2016
FLC057-105-132225-
/O.CAN.KTBW.SV.W.0050.000000T0000Z-160713T2230Z/
HILLSBOROUGH FL-POLK FL-
616 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILLSBOROUGH AND
SOUTHWESTERN POLK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2780 8194 2765 8207 2768 8231 2796 8223
TIME...MOT...LOC 2213Z 120DEG 10KT 2781 8220
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:55 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 13, 2:55 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 255 PM EDT WED JUL 13 2016 .Short Term (Today through Thursday)... It's a typical summertime FL weather pattern now with weak broad upper ridging over the southern tier of the U.S. as a small and relative weakness spins over the lower Mississippi River Valley and N Central Gulf as the northern stream jet remains well to the north. Western Atlantic high pressure axis remains stretched over N FL and the deep south with weak SE flow regime temp and POP scenario in a warm, moist and unstable environment West coast bay/seabreeze convergence to produce scattered early afternoon thunderstorms then east coast seabreeze and outflow boundary collisions to occur with increased convective coverage around I-75 from the Tampa Bay area into SW FL late in the afternoons then push back into coastal areas in the evenings. This set up will have an impact to late day boaters and beach goers through the weekend. So people need to remain safe and be aware for the possibility of deadly lighting and strong gusty winds for localized rough conditions in the vicinity of stronger late day storms. Temperatures run near seasonal levels with highs in the low to mid 90s, except near 90 at the beaches. Lows will generally range from near 80 degrees at the coast to the mid 70s inland. .Long term (Thursday Night-Wednesday)... Weak upper ridging will be in place across the area. Surface high pressure will ridge across the area through the period from the Atlantic with the ridge axis mainly remaining north of the area. This will keep generally SE flow in place across the area with an afternoon sea breeze developing each day. Scattered afternoon and evening showers and thunderstorms each day will form along sea breeze and outflow boundaries. Temperatures will remain in the lower to mid 90s for highs and in the mid 70s to around 80 for lows. && .Aviation... Afternoon through evening thunderstorms continue for brief MVFR/IFR Cigs/VSBY along with strong gusty winds and lightning in/near the strongest cells through about 02Z. VRF conditions returning all sites after that through the overnight hours. && .Marine... Weak high pressure north of the area to keep a light pressure gradient in the E Gulf waters through the week and into the weekend with light winds and slight seas. Seas 2 ft or less and afternoon seabreezes near the coast with increased thunderstorms near the beaches and coast that may produce strong gusty winds that would briefly increase and chop up seas and contain deadly lightning. So mariners need to always pay attention the weather for their safety. && .Fire Weather... Afternoon sea breezes and warm/moist July humidity values continue along with showers and storms through the week. && .Preliminary Point Temps/PoPs... TPA 78 91 77 92 / 30 50 30 40 FMY 76 92 76 93 / 30 50 30 50 GIF 75 93 75 93 / 30 40 20 40 SRQ 77 91 76 92 / 30 40 30 30 BKV 74 93 74 92 / 20 50 30 40 SPG 79 92 79 91 / 30 40 30 30 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...25/Davis MID TERM/LONG TERM/DECISION SUPPORT...24/Hubbard
Hazardous weather outlook, Jul 13, 5:01 AM EDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 501 AM EDT WED JUL 13 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-140915- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 501 AM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS LATE MORNING FOR NEAR COASTAL AREAS. THEREAFTER...STORMS WILL BECOME MORE SCATTERED DURING THE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE INLAND AREAS BY EARLY AFTERNOON. THEREAFTER...STORMS WILL BECOME MORE SCATTERED ALONG THE WEST COAST OF FLORIDA DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH BY LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WYNN
In the hours before
Special weather statement, Jul 13, 3:43 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
343 PM EDT WED JUL 13 2016
FLZ165-265-132030-
INLAND LEE-COASTAL LEE-
343 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT LEE COUNTY...
AT 342 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THREE
OAKS...OR NEAR BONITA SPRINGS. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...BONITA SPRINGS...LEHIGH ACRES...
CYPRESS LAKE...PINE MANOR...LOVERS KEY STATE PARK...
MATLACHA ISLES-MATLACHA SHORES...BUCKINGHAM...MATLACHA...
THREE OAKS...EAST DUNBAR...SOUTHWEST FLORIDA AIRPORT...
SAN CARLOS PARK...PINE ISLAND CENTER...IONA...
LOCHMOOR WATERWAY ESTATES...VILLAS...MCGREGOR AND CHARLESTON PARK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2633 8182 2632 8187 2665 8216 2671 8157
2642 8156 2642 8166 2632 8166 2632 8182
TIME...MOT...LOC 1942Z 151DEG 4KT 2642 8178Special weather statement, Jul 13, 4:15 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
415 PM EDT WED JUL 13 2016
FLZ052-057-132100-
HIGHLANDS-POLK-
415 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT HIGHLANDS AND SOUTHEASTERN POLK
COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SEBRING REGIONAL AIRPORT...OR 12 MILES NORTHEAST OF
SEBRING...MOVING WEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SEBRING...LAKE PLACID...SEBRING REGIONAL AIRPORT...SYLVAN SHORES...
LAKE ISTOKPOGA...AVON PARK AIR FORCE RANGE...BRIGHTON...
LAKE JOSEPHINE...CORNWELL...ARCHBOLD...LORIDA...RIVER RANCH...
INDIAN LAKE ESTATES AND PLACID LAKES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2721 8116 2713 8117 2712 8127 2709 8127
2708 8130 2744 8147 2783 8145 2784 8122
2766 8113 2760 8114 2755 8121 2749 8121
2744 8114 2739 8112 2736 8103 2734 8105
2730 8103 2729 8100 2723 8097 2722 8095
TIME...MOT...LOC 2015Z 067DEG 6KT 2758 8127Special weather statement, Jul 13, 4:26 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
426 PM EDT WED JUL 13 2016
FLZ052-132115-
POLK-
426 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POLK COUNTY...
AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER INTERCESSION
CITY...MOVING WEST AT 5 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...LAKE WALES...POINCIANA...LAKE ALFRED...
CROOKED LAKE PARK...DUNDEE...DAVENPORT...LAKE HAMILTON...
HILLCREST HEIGHTS...HIGHLAND PARK...LAKE WALES MUNICIPAL AIRPORT...
WAVERLY...BABSON PARK...LOUGHMAN AND CYPRESS GARDENS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2782 8159 2836 8183 2835 8166 2826 8166
2826 8156 2820 8152 2814 8152 2814 8146
2809 8145 2808 8135 2801 8138 2806 8145
2804 8146 2800 8142 2800 8139 2794 8135
2792 8131 2786 8131 2785 8124 2784 8124
TIME...MOT...LOC 2025Z 067DEG 6KT 2826 8153Special weather statement, Jul 13, 5:03 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
503 PM EDT WED JUL 13 2016
FLZ052-056-057-061-132130-
HIGHLANDS-POLK-DESOTO-HARDEE-
503 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN DESOTO...
HARDEE...NORTHWESTERN HIGHLANDS AND WESTERN POLK COUNTIES...
AT 503 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES EAST OF ARCADIA TO 6 MILES
SOUTHEAST OF LAKE WALES. MOVEMENT WAS NORTHWEST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...BARTOW...LAKE WALES...AUBURNDALE...
SEBRING...AVON PARK...WAUCHULA...JAN PHYL VILLAGE...ONA...
FUSSELS CORNER...POINCIANA...SWEETWATER...FORT MEADE...LAKE ALFRED...
CROOKED LAKE PARK...DUNDEE...FROSTPROOF...
BOWLING GREEN AND DAVENPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2741 8138 2721 8156 2727 8204 2771 8198
2823 8179 2815 8152 2814 8152 2813 8146
2809 8146 2808 8144 2804 8143 2806 8144
2806 8145 2804 8146 2802 8143 2776 8137
TIME...MOT...LOC 2103Z 129DEG 34KT 2725 8167 2783 8154Special weather statement, Jul 13, 5:07 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
507 PM EDT WED JUL 13 2016
FLZ061-162-262-132130-
INLAND CHARLOTTE-COASTAL CHARLOTTE-DESOTO-
507 PM EDT WED JUL 13 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DESOTO AND CENTRAL
CHARLOTTE COUNTIES...
AT 506 PM EDT...STRONG THUNDERSTORMS WERE NEAR BABCOCK WEBB WMA...OR
10 MILES EAST OF PUNTA GORDA...NEARLY STATIONARY. OTHER
THUNDERSTORMS WILL DEVELOP NORTHWARD INTO DESOTO COUNTY.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PUNTA GORDA...ARCADIA...CHARLOTTE COUNTY AIRPORT...
SOUTHEAST ARCADIA...BABCOCK RANCH...BABCOCK WEBB WMA...
BURNT STORE MARINA...SOLANA...LAKE SUZY...CLEVELAND...NOCATEE...
FORT OGDEN...CHARLOTTE PARK...TROPICAL GULF ACRES...PIRATE HARBOR...
HARBOUR HEIGHTS AND CHARLOTTE HARBOR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2677 8206 2727 8204 2721 8156 2719 8156
2677 8179
TIME...MOT...LOC 2106Z 190DEG 7KT 2695 8188Special weather statement, Jul 13, 5:42 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
542 PM EDT WED JUL 13 2016
FLZ052-056-061-155-160-162-165-249-251-255-260-262-265-132230-
INLAND MANATEE FL-INLAND SARASOTA FL-COASTAL SARASOTA FL-
INLAND CHARLOTTE FL-INLAND LEE FL-INLAND PASCO FL-POLK FL-
INLAND HILLSBOROUGH FL-COASTAL CHARLOTTE FL-COASTAL MANATEE FL-
DESOTO FL-HARDEE FL-COASTAL LEE FL-
542 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILLSBOROUGH...DESOTO...
CHARLOTTE...SARASOTA...NORTHWESTERN LEE...HARDEE...SOUTHEASTERN
PASCO...POLK AND MANATEE COUNTIES UNTIL 630 PM EDT...
AT 542 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTH OF WINTER HAVEN TO 8 MILES
SOUTHWEST OF PUNTA GORDA. MOVEMENT WAS WEST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...LAKELAND...FORT MYERS...NORTH PORT...SARASOTA...
PLANT CITY...WINTER HAVEN...HAINES CITY...BARTOW...PUNTA GORDA...
LAKE WALES...AUBURNDALE...ZEPHYRHILLS...ARCADIA...WAUCHULA...
PORT CHARLOTTE...BRANDON...FISH HAWK...
BABCOCK RANCH AND ZEPHYRHILLS SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2678 8234 2713 8256 2834 8219 2799 8141
2764 8153 2765 8156 2753 8156 2664 8186
TIME...MOT...LOC 2142Z 078DEG 11KT 2791 8171 2683 8214The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:34 PM EDT | Special Weather Statement | TBW | Pasco, Sumter | 41 min |
| Jul 12, 8:40 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 35 min |
| Jul 12, 8:46 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jul 12, 9:13 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Pinellas | 47 min |
| Jul 12, 9:17 PM EDT | Special Weather Statement | TBW | Pinellas | 43 min |
| Jul 12, 9:22 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 23 min |
| Jul 12, 9:28 PM EDT | Special Marine Warning | TBW | 62 min | |
| Jul 13, 3:29 PM EDT | Special Weather Statement | TBW | Okeechobee | 46 min |
| Jul 13, 3:43 PM EDT | Special Weather Statement | TBW | Lee | 47 min |
| Jul 13, 4:15 PM EDT | Special Weather Statement | TBW | Highlands | 45 min |
| Jul 13, 4:26 PM EDT | Special Weather Statement | TBW | Polk | 49 min |
| Jul 13, 5:03 PM EDT | Special Weather Statement | TBW | Hardee, Polk | 27 min |
| Jul 13, 5:07 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto | 23 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Polk, Sarasota | 48 min |
| Jul 13, 6:14 PM EDT | Special Marine Warning | TBW | 46 min | |
| Jul 13, 6:28 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Sarasota | 47 min |
| Jul 13, 6:58 PM EDT | Special Marine Warning | TBW | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.